DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1632

Title: Explicit formulas for computing a digital sequence from its moments
Authors: Singh, I
B Kumar
Dutta Roy, S C
Keywords: multiplications
Issue Date: 1994
Citation: Electronics Letters, 30(1), 10 - 11
Abstract: Exact mathematical formulas, recursive as well as explicit, have been derived for computing a sequence x(n) from its moments. A scheme for reducing the number of multiplications has also been suggested
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1632
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
singhexp1994.pdf36.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback